Information Journal Paper
APA:
CopyVAHIDI, A.R., AZIMZADEH, Z., & SHAHRESTANI, M.. (2016). MODIFIED HOMOTOPY PERTURBATION METHOD FOR SOLVING NON-LINEAR OSCILLATOR'S EQUATIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 8(4), 415-421. SID. https://sid.ir/paper/231749/en
Vancouver:
CopyVAHIDI A.R., AZIMZADEH Z., SHAHRESTANI M.. MODIFIED HOMOTOPY PERTURBATION METHOD FOR SOLVING NON-LINEAR OSCILLATOR'S EQUATIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS[Internet]. 2016;8(4):415-421. Available from: https://sid.ir/paper/231749/en
IEEE:
CopyA.R. VAHIDI, Z. AZIMZADEH, and M. SHAHRESTANI, “MODIFIED HOMOTOPY PERTURBATION METHOD FOR SOLVING NON-LINEAR OSCILLATOR'S EQUATIONS,” INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, vol. 8, no. 4, pp. 415–421, 2016, [Online]. Available: https://sid.ir/paper/231749/en